MathSciNet Relay Station
MathSciNet bibliographic data
MR2350410 (2008k:35386) 35Q40 (35B65 35J10)
Blair, Matthew D.; Smith, Hart F.; Sogge, Christopher D. On Strichartz estimates for Schrödinger operators in compact manifolds with boundary. Proc. Amer. Math. Soc. 136 (2008), no. 1, 247–256 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement